Advertisement

Periodica Mathematica Hungarica

, Volume 4, Issue 2–3, pp 125–145 | Cite as

Vollständig interne Charakterisierungen der T2-kompaktifizierbaren Räume

  • E. Deák
  • P. Hamburger
Article
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    J. M. Aarts andJ. de Groot, Complete regularity as a separation axiom,Canad. J. Math. 21 (1969), 96–105.Google Scholar
  2. [2]
    Á. Császár,Grundlagen der allgemeinen Topologie, Budapest, 1963.Google Scholar
  3. [3]
    Á. Császár, On the characterization of completely regular spaces,Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 11 (1968), 78–82.Google Scholar
  4. [4]
    E. Deák,Dimension und Konvexität (im Druck).Google Scholar
  5. [5]
    O. Frink, Compactifications and seminormal spaces,Amer. J. Math. 86 (1964), 602–607.Google Scholar
  6. [6]
    P. Hamburger, Complete regularity as a separation axiom,Period. Math. Hungar. 4 (1973), 39–44.Google Scholar
  7. [7]
    J. L. Kelley,General Topology, New York, 1955.Google Scholar
  8. [8]
    O. Njåstad, On Wallman-type compactifications,Math. Z. 91 (1966), 267–276.Google Scholar
  9. [9]
    W. I. Saizew, Zur Theorie der Tychonowschen Räume,Vestnik Moskow. Univ. Ser. I Mat. Meh. (1967), 48–57 (russisch).Google Scholar
  10. [10]
    Yu. M. Smirnow, Über Nachbarschaftsräume,Mat. Sb. 31 (1952), 543–574 (russisch).Google Scholar
  11. [11]
    Yu. M. Smirnow, On the theory of completely regular spaces,Dokl. Akad. Nauk. SSSR 62 (1948), 749–752 (in Russian).Google Scholar

Copyright information

© Akadémiai Kiadó 1973

Authors and Affiliations

  • E. Deák
    • 1
  • P. Hamburger
    • 1
  1. 1.MTA Matematikai Kutató IntézeteBudapestHungary

Personalised recommendations